Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Twitching in upper abdomen, abdominal pain, heartburn. Causes and treatment?

My upper abdomen keeps having twitching episodes i was recently was in the hospital for a pain in the same area and they said to change my diet and sent me on my way i recently have been having alot of heartburn also and i dont have the miney for a doctor, can u explain to me if this is something minor or something i have to go to the doctor for please?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

A course of pantoprazole might help if the symptoms are due to acidity/ heartburn.

Avoid alcohol, smoking, coffee, tea, carbonated beverages.
Avoid oily spicy and fatty food.

Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor